# SDR USAA960262

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 775
- Part time: 72,891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK INSPECTION, FOUND .125 INCH CRACK AT SKIN CLIP EMINATING FROM RIVET AT STATION 775 ON RIGHT SIDE LONGERON NR 1.  INSTALLED CLASS 2 REPAIR DOUBLER PER SRM 53-04 FIG 12B.  (M)
